# SDR P5CA9500868

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor Clutch
- Part number: 1176T1003
- Condition: Slips
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING AIR TURN BACK FOR SPLIT FLAP, INBOARD FLAPS DID NOT WORK IN ALTERNATE WORK, OK IN NORMAL.  FOUND THAT THE INBOARD FLAP ELECTRIC MOTOR CLUTCH SLIPPING REPLACED ALTERNATE FLAP MOTOR ASSY PER BOEING M/M 27-51-17.  OPERATIONAL CHECK OK PER M/M 27-51-00.
